# SDR AALA202306211914

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 69,490 hours, 26,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS SLIDE ARM LEVER IS LOOSE DOOR 3R. MAINTENANCE SECURED ARMING LEVER AND AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
